MathSciNet Relay Station
MathSciNet bibliographic data
MR2545735 34B18 (34A60 34B10)
Yang, Aijun; Ge, Weigao Positive solutions of multi-point boundary value problems with multivalued operators at resonance. J. Appl. Math. Comput. 31 (2009), no. 1-2, 359–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement